MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 30 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 30 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-24703-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the doctor found the swg front kinked prior to the patient.".They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, opened cvc kit for analysis.No obvious signs of use were observed on any of the components.Visual analysis revealed.That the guidewire was kinked on the distal j-bend.The j-bend was also slightly misshapen.Microscopic examination confirmed the kinking.Both welds were present and were observed to be full and spherical.When a lab inventory cap was added to the assembly, the damaged portion of the guidewire would have been located inside the cap, protecting it from damage whilst inside the packaging.No other defects or anomalies were observed on any of the other components nor the returned packaging.The kink on the guidewire measured 5mm from the distal weld.The overall length of the guidewire measured 685mm, which is within the specification limits of 679mm-687mm per the guidewire product drawing.The outer diameter of the guidewire measured 0.80mm, which is within the specification limits of 0.788mm-0.826mm per guidewire product drawing.The guidewire was functionally tested per the instructions for use (ifu).The ifu provided with this kit instructs the user, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle".The returned guidewire was assembled to the returned tubing assembly.This assembly was then attached to the handle end of the returned arrow raulerson syringe (ars) and introducer needle subassembly.Despite the damage, the guidewire passed through all components with no resistance.A manual tug test confirmed that both the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use if package is damaged".The report that the guidewire was kinked was confirmed through complaint investigation of the returned sample.One kink was observed on the distal j-bend.When fully assembled inside the tubing, the location of the kink would be located inside the guide wire cap, protecting it from damage.The guidewire met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings to suggest a manufacturing related cause.Based on the customer report and the sample received, the root cause of this investigation is undetermined.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 30 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21548529
Report Number3006425876-2025-00236
Device Sequence Number17261884
Product Code FOZ
UDI-Device Identifier00801902102287
UDI-Public(01)00801902102287(11)221031(17)240927(10)71F22K2770(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2024
Device Catalogue NumberCS-24703-E
Device Lot Number71F22K2770
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown